# SDR UALA2013011700293

- Difficulty date: January 15, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 39,260 hours, 15,895 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 41600318003
- Part serial: 2
- Condition: Faulted
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW ECAM MESSAGE.  MESSAGE "ANTI ICE L WINDSHIELD".   MESSAGE IS INTERMITTANT.  REPLACED CAPTAIN'S WINDSHIELD HEAT CONTROLLER, OPS TEST GOOD IAW AMM 30-42-34.  CLEARED FAULTS AND MESSAGES.
